# SDR DALA2019011600266

- Difficulty date: January 15, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,743 hours, 35,574 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RING PAN (FWD UPPER CORNER) STA Y=738 AND (AFT UPPER CORNER) STA Y=832 AT PAX CABIN RT SIDE. NRC 00258: RING PAN (FWD UPPER CORNER) STA Y=738 AND (AFT UPPER CORNER) STA Y=832 AT PAX CABIN RT SIDE WAS REPAIRED PER B717-200 SRM 56-20-02 REPAIR 1. (LP #0905806)
